×

zbMATH — the first resource for mathematics

An induction principle for the generalization of Bombieri’s prime number theorem. (English) Zbl 0355.10035

MSC:
11N13 Primes in congruence classes
11N37 Asymptotic results on arithmetic functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. B. Barban: The large sieve method and its applications in the theory of numbers. Russian Math. Surveys, 21, 49-103 (1966). · Zbl 0234.10031
[2] E. Bombieri: On the large sieve. Mathematika, 12, 201-225 (1965). · Zbl 0136.33004
[3] J. R. Chen: On the representation of a larger even integer as the sum of a prime and the product of at most two primes. Sci. Sinica, 16, 157-176 (1973). · Zbl 0319.10056
[4] A. Fujii: A local study of some additive problems in the theory of numbers. Proc. Japan Acad., 52, 113-115 (1976). · Zbl 0357.10024
[5] D. Wolke: Uber die mittlere Verteilung der Werte zahlentheoretischer Funktionen auf Restklassen. I. Math. Ann., 202, 1-25 (1973). · Zbl 0238.10031
[6] D. Wolke: Uber die mittlere Verteilung der Werte zahlentheoretischer Funktionen auf Restklassen. II. Math. Ann., 204, 145-153 (1973). · Zbl 0244.10045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.